# SDR EE4Y20110532

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 18,083 hours, 8,527 cycles
- Engine: Iae V2524A5
- Engine time: 18,083 hours, 8,527 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pad
- Condition: Worn
- Location: Thrust Reverser
- Component: Thrust Reverser, Bfgoodrich
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD THRUST REVERSER C DUCT INNER SIDE AFT SECTION PAD DOWN PLATE WITH WEAR.  NOTE: THE PAD DOWN WILL BE REPAIRED IAW SRM 54-30-00, REPAIR 038.
